# SDR FXGA201903261930

- Difficulty date: March 26, 2019
- Submitted: March 27, 2019
- Operation: Air carrier
- Aircraft: N54514
- Make and model: Curtis C46DCURTIS
- Aircraft serial: 33285
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Corroded
- Location: Fuselage
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULKHEAD SKIN REPAIR AT F/STA 704. TO REPAIR A CORRODED SKIN SECTION ON THE REAR BULKHEAD. PERFORM BULKHEAD SKIN REPAIR PER SRM AN 01-25LA-3 TABLE 82 AND FIGURE 229 & EAC DRAWING #1930-01.
